Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 39, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Jun 6, 2025, 7:46 PM CDT for 4 counties in Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2025, 7:46 PM CDT (00:46 UTC)
- Expired
- Jun 6, 2025, 9:45 PM CDT
- In force
- 119 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crosby County, TX, Dickens County, TX, Garza County, TX, Kent County, TX
The radar
The Lubbock radar (KLBB), 64 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2369 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2112 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
280
WGUS54 KLUB 070046
FFWLUB
TXC107-125-169-263-070245-
/O.NEW.KLUB.FF.W.0039.250607T0046Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
746 PM CDT Fri Jun 6 2025
The National Weather Service in Lubbock has issued a
* Flash Flood Warning for...
Southern Crosby County in northwestern Texas...
Southern Dickens County in northwestern Texas...
Northeastern Garza County in northwestern Texas...
Northwestern Kent County in northwestern Texas...
* Until 945 PM CDT.
* At 746 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain have fallen. The expected rainfall rate is
1.5 to 2.5 inches in 1 hour. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
3322 10067 3325 10097 3333 10129 3344 10152
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
AP4 follow-up statements
760
WGUS74 KLUB 070105
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
805 PM CDT Fri Jun 6 2025
TXC107-125-169-263-070245-
/O.CON.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
805 PM CDT Fri Jun 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS
EVENING FOR SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA
AND NORTHWESTERN KENT COUNTIES...
At 805 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 3 inches of rain have fallen. The expected rainfall rate is 2 to
3 inches in 1 hour. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.
Some roads south of Caprock to the edge of the Caprock Escarpment
reported as impassable due to 3 ft of water over roadways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
3322 10067 3325 10097 3333 10129 3344 10152
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
AP138
WGUS74 KLUB 070112
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
812 PM CDT Fri Jun 6 2025
TXC107-125-169-263-070245-
/O.CON.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
812 PM CDT Fri Jun 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS
EVENING FOR SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA
AND NORTHWESTERN KENT COUNTIES...
At 812 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 3 inches of rain have fallen. The expected rainfall rate is 2 to
3 inches in 1 hour. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.
Crosby County EMC reports flooding on FM 40 from Caprock to the edge
of the Caprock Escarpment making road impassable.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
3322 10067 3325 10097 3333 10129 3344 10152
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
AP087
WGUS74 KLUB 070133
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
833 PM CDT Fri Jun 6 2025
TXC107-125-169-263-070245-
/O.CON.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
833 PM CDT Fri Jun 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS
EVENING FOR SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA
AND NORTHWESTERN KENT COUNTIES...
At 833 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 4 inches of rain have fallen. The expected rainfall rate is 1 to
2 inches in 1 hour. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.
Crosby County EMC reports flooding FM 40 from Caprock to the edge of
the Caprock Escarpment making road impassable.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
3322 10067 3325 10097 3333 10129 3344 10152
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
AP881
WGUS74 KLUB 070238
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
938 PM CDT Fri Jun 6 2025
TXC107-125-169-263-070248-
/O.EXP.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
938 PM CDT Fri Jun 6 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR
SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA AND
NORTHWESTERN KENT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
3322 10067 3325 10097 3333 10129 3344 10152
$$
APWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 6:55 PM CDT, 51 minutes earlier. Its key messages:
- Scattered severe thunderstorms to continue into this evening with the possibility for wind gusts up to 90 mph, hail up to softball size, localized flash flooding and tornadoes.
- Severe thunderstorm chances remain expected each afternoon/evening through the end of the next week.
Area forecast discussion, Jun 6, 6:55 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 655 PM CDT Fri Jun 6 2025 ...New AVIATION... .KEY MESSAGES... - Scattered severe thunderstorms to continue into this evening with the possibility for wind gusts up to 90 mph, hail up to softball size, localized flash flooding and tornadoes. - Severe thunderstorm chances remain expected each afternoon/evening through the end of the next week. && .UPDATE... Issued at 1110 AM CDT Fri Jun 6 2025 We will have a similar severe weather setup to yesterday with some subtle differences. Height changes aloft will be just about neutral today within the southwesterly flow aloft. Although this will result in a lack of subsidence today, there will still be a lack of large scale ascent. The subsidence yesterday clearly did not affect the strengthen of convection. Ultimately though, today may bring more scattered convection rather than only a single supercell thunderstorm like what we saw yesterday afternoon. A complicating issue is the near surface wind fields. An outflow boundary was still slowly dipping southward which originated from the Texas Panhandle early this morning. Behind the boundary, winds immediately back to the northeast but farther north, winds have already begun to veer back to the east/southeast. The latest RAP forecasts generally have a good handle on this feature and back the winds to the east/southeast across the central South Plains this afternoon. Winds will likely behave this way due to the strengthening surface low in southeastern New Mexico. This surface boundary still appears to be in the RAP forecast this afternoon around the time of initiation but remains very subtle by that time. This will ultimately maximize low level convergence around the southwestern South Plains into Lea County New Mexico or so in close proximity to the surface low and remnant outflow boundary. The lack of low stratus today will yield much warmer surface temperatures and therefore deeper boundary layer mixing and higher cloud bases. This will not negate a tornado threat but will bring lower probabilities than what we saw yesterday. Supercell thunderstorms will continue to likely be surface based within the deeply mixed boundary layer. The deeper mixing will also cause surface dew points to mix out a bit more than yesterday dropping into the upper 50s in southeastern New Mexico and lower 60s in the southwestern South Plains. A strong surge of low level theta-e air will occur within the southeasterly low level flow this afternoon. It will orient itself into the peak area of low level convergence where convective initiation is expected. This strong low level moisture will also allow storms to sustain themselves well eastward this evening into the eastern South Plains and Rolling Plains. Although surface dew points will mix out a bit more today, warmer temperatures will allow the cap to be breached roughly around 20Z or so. Mixed layer instability values are forecast to be between 2500 and 3500 J/kg with continued steep mid level lapse rates and relatively cool mid-level temperatures. Hodographs will be nearly straight line promoting splitting supercells. Low level turning will not initially be impressive with weaker near surface winds but will increase late afternoon as a low level jet ramps up. The remnant outflow boundary may locally enhance low level turning increasing tornado probabilities. Otherwise, very large hail is anticipated with a stronger chance of damaging wind gusts over what was observed yesterday owing to the deeper mixed boundary layer. Lastly, a precipitable water anomaly between 125 and 150 percent of normal will exist along the remnant boundary promoting another flash flooding threat within this corridor. && .SHORT TERM... (This evening through Saturday) Issued at 213 PM CDT Fri Jun 6 2025 Much less convective activity is expected for Saturday. Large scale ascent will continue to be absent with more zonal but stronger flow aloft. An overnight MCS rolling across Colorado into Kansas will send a convectively enhanced cold front through the area on Saturday morning. Strong heating will continue to garner impressive instability values with surface dew points in the 60s. However, this front/outflow will most likely keep us capped during the afternoon hours. Despite the front, temperatures will rise into the upper 80s to lower 90s. && .LONG TERM... (Saturday night through next Thursday) Issued at 213 PM CDT Fri Jun 6 2025 An active pattern remains expected through the end of next week. Saturday will be the hottest and subsequently the most capped day. This will inhibit any convective development, however a few storms are possible late-day as a weak upper shortwave tracks across the far SE Panhandle. Sunday looks very favorable for severe thunderstorms as a broad upper trough and relatively strong surface cold front approach from the north. Models are in good agreement considering the lead time that greatest chances will occur across the far SE Panhandle and Rolling Plains, with all showing a well- defined MCS persisting through the evening hours. As a large upper ridge develops to the west, a series of disturbances will propagate across the area bringing daily afternoon/evening storm chances each day thereafter. && .AVIATION... (00Z TAFS) Issued at 635 PM CDT Fri Jun 6 2025 LBB has already been impacted by a severe thunderstorm, with large hail and torrential rain at the terminal between 22Z and 23Z. This activity has moved off to the east, with VFR currently in place. However, additional scattered severe thunderstorms located over the western South Plains is moving eastward and could impact LBB and PVW around 01Z. Hail, erratic and strong winds and torrential rainfall will accompany this activity. Farther east, convection may impact CDS in the next hour or two, with better chances later this evening (03Z-06Z, when a PROB30 was included). Convection will wane and shift to the east of the terminals late. In general, VFR is expected late tonight, though pockets of sub- VFR fog/stratus is possible. A convectively aided front will move through the terminals Saturday morning with a northeasterly wind shift, and a better shot of MVFR stratus, especially at the northern terminals, but also possible at LBB. Where stratus does develop, it will gradually lift/scattered to VFR during the afternoon. Best storm chances favor points south and east of the terminals Saturday afternoon and evening. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...01 LONG TERM....19 AVIATION...23
Hazardous weather outlook, Jun 6, 2:28 PM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 228 PM CDT Fri Jun 6 2025 TXZ021>044-071930- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 228 PM CDT Fri Jun 6 2025 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Severe thunderstorms are expected to develop across portions of the Caprock and Rolling Plains this afternoon and evening. Strong wind gusts up to 90 mph, very large hail up to softball size, and tornadoes are possible with these thunderstorms. Intense rainfall rates can be expected resulting in localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe thunderstorm chances return each afternoon and evening beginning Sunday and continue through next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jun 6, 6:26 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
626 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM Hail 13 SE Bledsoe 33.54N 102.82W
06/06/2025 E1.75 Inch Cochran TX Public
Report from mPING: Golf Ball (1.75 in.).
&&Local storm report, Jun 6, 6:53 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
653 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail 6 S Whiteface 33.52N 102.61W
06/06/2025 E2.00 Inch Cochran TX Public
Report from mPING: Hen Egg (2.00 in.).
&&Local storm report, Jun 6, 6:56 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
656 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Hail 13 SE Bledsoe 33.53N 102.82W
06/06/2025 E2.50 Inch Cochran TX Public
Report from mPING: Tennis Ball (2.50 in.).
&&Local storm report, Jun 6, 7:07 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
707 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM Tornado 1 NNW Sundown 33.47N 102.50W
06/06/2025 Hockley TX Trained Spotter
&&Local storm report, Jun 6, 7:21 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
721 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Tornado 5 ESE Sundown 33.44N 102.41W
06/06/2025 Hockley TX Trained Spotter
&&Local storm report, Jun 6, 7:37 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
737 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM Tornado 8 W Ropesville 33.43N 102.29W
06/06/2025 Hockley TX Trained Spotter
&&The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:10 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 65 min |
| Jun 6, 7:24 PM CDT | Tornado Warning | LUB | Hockley, Lubbock, Lynn, Terry | 36 min |
| Jun 6, 7:26 PM CDT | Tornado Warning | LUB | Crosby, Dickens, Garza, Kent | 34 min |
| Jun 6, 7:40 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 50 min |
| Jun 6, 7:55 PM CDT | Tornado Warning | LUB | Dickens, Kent | 35 min |
| Jun 6, 7:57 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 48 min |
| Jun 6, 8:04 PM CDT | Special Weather Statement | LUB | Childress, Hall | 26 min |
| Jun 6, 8:25 PM CDT | Tornado Warning | LUB | Kent, Stonewall | 35 min |
| Jun 6, 8:29 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 61 min |
| Jun 6, 8:32 PM CDT | Special Weather Statement | LUB | Childress | 13 min |
| Jun 6, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 45 min |
| Jun 6, 8:59 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 61 min |
| Jun 6, 9:14 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 46 min |
| Jun 6, 9:23 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 67 min |
| Jun 6, 9:49 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hockley, Lubbock | 56 min |
| Jun 6, 9:59 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 31 min |
| Jun 6, 10:52 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 38 min |
| Jun 6, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 35 min |
| Jun 7, 12:07 AM CDT | Severe Thunderstorm Warning | LUB | Parmer | 38 min |
| Jun 7, 12:31 AM CDT | Severe Thunderstorm Warning | LUB | Bailey | 59 min |
| Jun 7, 1:07 AM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 53 min |
| Jun 7, 1:26 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 64 min |
| Jun 7, 1:56 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale | 64 min |
| Jun 7, 2:46 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 59 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.